Alert archive / Arkansas / Flash Flood Warnings in 2021

Flash Flood Warning 61, NWS Little Rock, AR

June 8, 202110 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Jun 8, 2021, 3:13 AM CDT for 10 counties in Arkansas. It was in force for 12 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2021, 3:13 AM CDT (08:13 UTC)
Expired
Jun 8, 2021, 3:00 PM CDT
In force
12 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Jefferson County, AR, Lincoln County, AR, Monroe County, AR

The radar

The Little Rock radar (KLZK), 120 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 4:30 AM CDTFLASH FLOOD2 Ene Toledo, ARCLEVELAND COUNTY SHERIFF'S DEPARTMENT OBSERVED WATER ACROSS HWY 114 BETWEEN RISON AND CALMER.
Jun 8, 5:30 AM CDTFLASH FLOODStar City, ARLINCOLN COUNTY SHERIFF'S DEPARTMENT OBSERVED SUBSTANTIAL WATER OVER SEVERAL LOCAL ROADS IN STAR CITY.
Jun 8, 8:20 AM CDTFLASH FLOODVarner, ARNUMEROUS AREAS COVERED BY WATER WITH SEVERAL ROADWAYS FLOODED IN THE AREA NEAR HIGHWAY 388.
Jun 8, 9:00 AM CDTFLASH FLOOD1 N Yorktown, ARA PORTION OF US HIGHWAY 425 HAS BEEN CLOSED DUE TO HIGH WATER.
Jun 8, 11:00 AM CDTFLASH FLOOD1 E Calmer, ARA SECTION OF HIGHWAY 114 IS CLOSED DUE TO HIGH WATER.
Jun 8, 11:30 AM CDTFLASH FLOODDumas, ARWIDESPREAD FLASH FLOODING ACROSS THE CITY WITH WATER IN SEVERAL HOMES AND NUMEROUS STREETS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 77 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
705 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

464 
WGUS54 KLZK 080813
FFWLZK
ARC001-011-013-025-039-041-043-069-079-095-081115-
/O.NEW.KLZK.FF.W.0061.210608T0813Z-210608T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
313 AM CDT Tue Jun 8 2021

The National Weather Service in Little Rock has issued a

* Flash Flood Warning for...
  Southeastern Monroe County in eastern Arkansas...
  Central Arkansas County in southeastern Arkansas...
  Northern Bradley County in southeastern Arkansas...
  Cleveland County in southeastern Arkansas...
  Northern Desha County in southeastern Arkansas...
  Northern Drew County in southeastern Arkansas...
  Southern Jefferson County in southeastern Arkansas...
  Lincoln County in southeastern Arkansas...
  Northeastern Calhoun County in southwestern Arkansas...
  Southeastern Dallas County in southwestern Arkansas...

* Until 615 AM CDT.

* At 312 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.0 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3395 9272 3444 9100 3434 9100 3434 9106
      3411 9112 3408 9087 3403 9089 3402 9099
      3396 9097 3400 9102 3397 9109 3396 9109
      3393 9101 3392 9101 3374 9142 3349 9243
      3379 9258 3379 9263

FLASH FLOOD...RADAR INDICATED

$$

Goudsward
7 follow-up statements
220 
WGUS74 KLZK 080920
FFSLZK

Flash Flood Statement
National Weather Service Little Rock AR
420 AM CDT Tue Jun 8 2021

ARC011-013-039-043-095-080930-
/O.CAN.KLZK.FF.W.0061.000000T0000Z-210608T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bradley AR-Calhoun AR-Dallas AR-Drew AR-Monroe AR-
420 AM CDT Tue Jun 8 2021

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN MONROE, 
NORTHERN BRADLEY, NORTHERN DREW, NORTHEASTERN CALHOUN AND 
SOUTHEASTERN DALLAS COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flash Flood Watch remains in effect until 700 AM CDT Wednesday for 
portions of central Arkansas...eastern Arkansas...north central 
Arkansas...southeast Arkansas...southwest Arkansas and western 
Arkansas.

LAT...LON 3402 9247 3408 9201 3427 9108 3411 9112
      3408 9087 3403 9089 3402 9099 3396 9097
      3400 9102 3396 9109 3393 9101 3392 9102
      3379 9147 3379 9197 3371 9232 3384 9234
      3397 9248

$$

ARC001-025-041-069-079-081115-
/O.CON.KLZK.FF.W.0061.000000T0000Z-210608T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arkansas AR-Cleveland AR-Desha AR-Jefferson AR-Lincoln AR-
420 AM CDT Tue Jun 8 2021

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT THIS 
MORNING FOR SOUTHEASTERN ARKANSAS, CLEVELAND, NORTHERN DESHA, 
SOUTHEASTERN JEFFERSON AND LINCOLN COUNTIES...

At 418 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 2.5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3402 9247 3408 9201 3427 9108 3411 9112
      3408 9087 3403 9089 3402 9099 3396 9097
      3400 9102 3396 9109 3393 9101 3392 9102
      3379 9147 3379 9197 3371 9232 3384 9234
      3397 9248

FLASH FLOOD...RADAR INDICATED

$$

232
319 
WGUS54 KLZK 081057
FFWLZK
ARC001-025-041-069-079-081315-
/O.EXT.KLZK.FF.W.0061.000000T0000Z-210608T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
557 AM CDT Tue Jun 8 2021

The National Weather Service in Little Rock has extended the

* Flash Flood Warning for...
  Southeastern Arkansas County in southeastern Arkansas...
  Cleveland County in southeastern Arkansas...
  Northern Desha County in southeastern Arkansas...
  Southeastern Jefferson County in southeastern Arkansas...
  Lincoln County in southeastern Arkansas...

* Until 815 AM CDT.

* At 551 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 to 4 inches of rain 
  have already fallen. Flash flooding is already ongoing and law 
  enforcement from Cleveland and Lincoln counties have reported 
  water over several roads in local municipalities.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3402 9247 3408 9201 3427 9108 3411 9112
      3408 9087 3403 9089 3402 9099 3396 9097
      3400 9102 3396 9109 3393 9101 3392 9102
      3379 9147 3379 9197 3371 9232 3384 9234
      3397 9248

FLASH FLOOD...OBSERVED

$$

232
460 
WGUS54 KLZK 081257
FFWLZK
ARC001-025-041-069-079-081500-
/O.EXT.KLZK.FF.W.0061.000000T0000Z-210608T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
757 AM CDT Tue Jun 8 2021

The National Weather Service in Little Rock has extended the

* Flash Flood Warning for...
  Southeastern Arkansas County in southeastern Arkansas...
  Cleveland County in southeastern Arkansas...
  Northern Desha County in southeastern Arkansas...
  Southeastern Jefferson County in southeastern Arkansas...
  Lincoln County in southeastern Arkansas...

* Until 1000 AM CDT.

* At 756 AM CDT, local law enforcement reported flooding due to 
  heavy rain across the warned area. Between 3 and 4 inches of rain 
  have fallen. Flash flooding is ongoing.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3402 9247 3408 9201 3427 9108 3411 9112
      3408 9087 3403 9089 3402 9099 3396 9097
      3400 9102 3396 9109 3393 9101 3392 9102
      3379 9147 3379 9197 3371 9232 3384 9234
      3397 9248

FLASH FLOOD...OBSERVED

$$

Cooper
766 
WGUS54 KLZK 081433
FFWLZK
ARC001-025-041-069-079-081700-
/O.EXT.KLZK.FF.W.0061.000000T0000Z-210608T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
933 AM CDT Tue Jun 8 2021

The National Weather Service in Little Rock has extended the

* Flash Flood Warning for...
  Southeastern Arkansas County in southeastern Arkansas...
  Northeastern Cleveland County in southeastern Arkansas...
  Northern Desha County in southeastern Arkansas...
  Southeastern Jefferson County in southeastern Arkansas...
  Lincoln County in southeastern Arkansas...

* Until noon CDT.

* At 932 AM CDT, local law enforcement reported flash flooding due 
  to heavy rain across the warned area. Between 4 and 6 inches of 
  rain have fallen. Flash flooding is ongoing!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3427 9108 3411 9112 3408 9087 3406 9089
      3403 9089 3402 9099 3396 9097 3400 9102
      3399 9105 3397 9108 3396 9109 3393 9101
      3392 9102 3379 9147 3379 9205 3386 9220
      3403 9224

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Cooper
431 
WGUS54 KLZK 081637
FFWLZK
ARC001-025-041-069-079-081900-
/O.EXT.KLZK.FF.W.0061.000000T0000Z-210608T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1137 AM CDT Tue Jun 8 2021

The National Weather Service in Little Rock has extended the

* Flash Flood Warning for...
  Southeastern Arkansas County in southeastern Arkansas...
  Northeastern Cleveland County in southeastern Arkansas...
  Northern Desha County in southeastern Arkansas...
  Southeastern Jefferson County in southeastern Arkansas...
  Lincoln County in southeastern Arkansas...

* Until 200 PM CDT.

* At 1133 AM CDT, local law enforcement reported widespread flash 
  flooding across the warned area, particularly in the town of Dumas 
  where water is entering homes and businesses. Between 6 and 8 or 
  more inches of rain have fallen and additional rainfall is 
  expected. This is a dangerous situation! Please heed local 
  officials and do not enter flood water!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3427 9108 3411 9112 3408 9087 3406 9089
      3403 9089 3402 9099 3396 9097 3400 9102
      3399 9105 3397 9108 3396 9109 3393 9101
      3392 9102 3379 9147 3379 9205 3386 9220
      3403 9224

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Cooper
516 
WGUS74 KLZK 081806
FFSLZK

Flash Flood Statement
National Weather Service Little Rock AR
106 PM CDT Tue Jun 8 2021

ARC025-081816-
/O.CAN.KLZK.FF.W.0061.000000T0000Z-210608T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cleveland AR-
106 PM CDT Tue Jun 8 2021

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN CLEVELAND 
COUNTY...

While the flash flood threat has decreased at this time, additional 
heavy rainfall will move into the area this afternoon and additional 
flash flooding will be possible. Please continue to heed remaining 
road closures.

A Flash Flood Watch remains in effect until 700 AM CDT Wednesday for 
portions of central Arkansas...eastern Arkansas...north central 
Arkansas...southeast Arkansas...southwest Arkansas and western 
Arkansas.

LAT...LON 3427 9108 3411 9112 3408 9087 3406 9089
      3403 9089 3402 9099 3396 9097 3400 9102
      3397 9108 3396 9109 3393 9101 3392 9102
      3379 9147 3381 9198 3386 9198 3409 9190

$$

ARC001-041-069-079-081900-
/O.CON.KLZK.FF.W.0061.000000T0000Z-210608T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arkansas AR-Desha AR-Jefferson AR-Lincoln AR-
106 PM CDT Tue Jun 8 2021

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM CDT THIS 
AFTERNOON FOR SOUTHEASTERN ARKANSAS, NORTHERN DESHA, SOUTHEASTERN 
JEFFERSON AND LINCOLN COUNTIES...

At 105 PM CDT, local law enforcement reported thunderstorms 
producing heavy rain across the warned area. Between 6 and 8 inches 
of rain have fallen. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3427 9108 3411 9112 3408 9087 3406 9089
      3403 9089 3402 9099 3396 9097 3400 9102
      3397 9108 3396 9109 3393 9101 3392 9102
      3379 9147 3381 9198 3386 9198 3409 9190

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Cooper
408 
WGUS54 KLZK 081848
FFWLZK
ARC001-041-069-079-082000-
/O.EXT.KLZK.FF.W.0061.000000T0000Z-210608T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
148 PM CDT Tue Jun 8 2021

The National Weather Service in Little Rock has extended the

* Flash Flood Warning for...
  Southeastern Arkansas County in southeastern Arkansas...
  Northern Desha County in southeastern Arkansas...
  Southeastern Jefferson County in southeastern Arkansas...
  Lincoln County in southeastern Arkansas...

* Until 300 PM CDT.

* At 148 PM CDT, local law enforcement reported thunderstorms 
  producing heavy rain across the warned area. Between 8 and 10 
  inches of rain have fallen. Flash flooding is ongoing.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3427 9108 3411 9112 3408 9087 3406 9089
      3403 9089 3402 9099 3396 9097 3400 9102
      3397 9108 3396 9109 3393 9101 3392 9102
      3379 9147 3381 9198 3386 9198 3409 9190

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Cooper

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 12:52 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 8, 12:52 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
1252 AM CDT Tue Jun 8 2021

.AVIATION...Updated w/ a discussion for the 08/06Z TAFs

IR sat imgry depicted expansive low cloud cover, w/ radar mosaic
imgry showing isolated SHRA lingering across the FA. Most
terminals this AM are currently seeing a mixed batch of MVFR/IFR
condns, and this trend is expected to cont through the fcst PD.
Coverage of SHRA/TSRA is expected to increase over the Srn portion
the state early Tues morning, and wl be the focus of IFR CIGs/VIS
through most of Tues at Cntrl and Srn terminals. To the N, IFR
cloud cover wl cont through the early portion of Tues, w/ CIGs
improving to become VFR by late Tues afternoon.

/232/

&&

PREV DISCUSSION...(ISSUED 310 PM CDT Mon Jun 7 2021)
SHORT TERM...Tonight Through Wednesday
An upper low pressure area is centered over Missouri. With an upper
high over the southeast U.S., the upper low will not move much
tonight through Tuesday. The low will move into the southern Great
Lakes region Wednesday.

The Flash Flood Watch continues. Unsettled weather will continue
through the short term. Expect scattered showers and thunderstorms
to become likely at times through Wednesday. Some thunderstorms
will produce heavy rain at times. Models remain consistent with
producing 3-5 inches of rainfall through Wednesday across central
and south Arkansas. PWAT values are 1.5 to 2 inches over the area
indicating a very moist airmass over the state. These
thunderstorms will be efficient rainfall producers and flash
flooding will be possible.

Lows tonight and Tuesday night will be in the mid 60s to lower 70s.
Highs Tuesday will be in the lower to mid 80s, and in the mid to
upper 80s Wednesday.

LONG TERM...Wednesday Night Through Monday
Temperatures look to remain rather warm, but seasonal through much
of the long term period. H500 ridging located SE of the Four Corners
region will attempt to expand northeastward with time but persistent
troughing across the eastern US will limit any eastward progress.

Locally, this will provide a divide for the state with precip
chances lingering across the east with drier conditions for western
sections. Temperatures may approach 90 F for much of the state Fri-
Sat when the ridge looks to be the most influential. By late weekend
into the early part of next week, troughing across the eastern US
may push back westward against the ridge which could provide
widespread rain chances and cooler temps by a few degrees.

&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Wednesday morning FOR Arkansas-Bradley-
Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-Drew-
Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-
Johnson-Lincoln-Logan-Lonoke-Monroe-Montgomery-Ouachita-Perry-
Pike-Polk-Pope-Prairie-Pulaski-Saline-Scott-Van Buren-White-
Woodruff-Yell.

&&

Aviation...GREEN
Hazardous weather outlook, Jun 7, 11:19 PM CDT, 3 hours 54 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
1119 PM CDT Mon Jun 7 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
1119 PM CDT Mon Jun 7 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Remainder of Tonight

Showers and isolated thunderstorms will be possible through the
night. While a strong thunderstorm will remain possible,
widespread severe weather is not expected. Locally heavy rain will
remain possible with any storm that develops.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional periods of rain, locally heavy, are expected Tuesday
and into Tuesday night. Several more inches of rain could fall on
saturated ground leading to additional flash flooding concerns.

Come Wednesday, a stagnant, summertime pattern is expected to
develop follow a period of heavy and persistent rainfall in the
short term. Daily chances for afternoon showers and a few
thunderstorms will prevail, with an occasional strong storm,
however no organized severe weather is anticipated. Afternoon
temperatures will be on the rising trend, with highs beginning to
approach 90F, along with muggy and sweltering conditions settling
in.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:02 PM CDTSpecial Weather StatementLZKIndependence, Jackson, Woodruff43 min
Jun 8, 5:47 AM CDTFlash Flood WarningLZKDesha3 hr
Jun 8, 6:15 AM CDTFlash Flood WarningLZKArkansas, Grant, Jefferson3 hr
Jun 8, 7:46 AM CDTFlash Flood WarningLZKPolk4 hr
Jun 8, 7:53 AM CDTFlash Flood WarningLZKDrew5 hr
Jun 8, 8:07 AM CDTFlash Flood WarningLZKArkansas, Grant, Jefferson5 hr
Jun 8, 8:56 AM CDTFlash Flood WarningLZKDesha6 hr
Jun 8, 9:03 AM CDTFlash Flood WarningLZKArkansas, Jefferson, Lincoln6 hr
Jun 8, 9:42 AM CDTFlash Flood WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline3 hr
Jun 8, 10:14 AM CDTFlash Flood WarningLZKClark, Garland, Grant, Hot Spring, Montgomery, Pike and 2 more3 hr
Jun 8, 10:32 AM CDTFlash Flood WarningLZKArkansas, Lonoke, Prairie2 hr
Jun 8, 10:57 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln63 min
Jun 8, 11:42 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatLZKArkansas, Desha, Drew, Lincoln5 hr
Jun 8, 11:43 AM CDTSpecial Weather StatementLZKLincoln32 min
Jun 8, 12:03 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew, Lincoln23 min
Jun 8, 12:10 PM CDTFlash Flood WarningLZKArkansas, Monroe, Prairie5 hr
Jun 8, 12:38 PM CDTAreal Flood AdvisoryLZKGrant, Jefferson, Lonoke, Pulaski, Saline2 hr
Jun 8, 12:44 PM CDTFlash Flood WarningLZKArkansas, Jefferson3 hr
Jun 8, 12:47 PM CDTAreal Flood AdvisoryLZKArkansas, Jefferson, Lonoke, Prairie2 hr
Jun 8, 12:55 PM CDTSpecial Weather StatementLZKCleveland, Grant, Jefferson50 min
Jun 8, 1:10 PM CDTFlash Flood WarningLZKCalhoun, Clark, Dallas, Ouachita99 min
Jun 8, 1:19 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln41 min
Jun 8, 1:37 PM CDTFlash Flood WarningLZKCleveland, Lincoln3 hr
Jun 8, 2:00 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln45 min
Jun 8, 2:43 PM CDTSpecial Weather StatementLZKDesha32 min
Jun 8, 3:16 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha29 min
Jun 8, 3:49 PM CDTFlash Flood WarningLZKArkansas, Drew, Jefferson, Lincoln3 hr
Jun 8, 4:06 PM CDTAreal Flood AdvisoryLZKDesha, Drew3 hr
Jun 8, 4:32 PM CDTSpecial Weather StatementLZKBradley, Calhoun, Ouachita28 min
Jun 8, 4:37 PM CDTAreal Flood WarningLZKArkansas, Desha, Drew, Lincoln3 hr
Jun 8, 4:47 PM CDTFlash Flood WarningLZKCleveland, Dallas, Grant, Jefferson3 hr
Jun 8, 4:51 PM CDTFlash Flood WarningLZKDesha, Drew3 hr
Jun 8, 5:03 PM CDTSpecial Weather StatementLZKBradley, Calhoun, Drew, Ouachita27 min
Jun 8, 5:26 PM CDTSevere Thunderstorm WarningLZKDallas, Ouachita26 min
Jun 8, 5:46 PM CDTSpecial Weather StatementLZKHot Spring29 min

Nearby

Flash Flood Warnings in Arkansas, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.